MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID

BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID
Model Number M001719060
Medical Device Problem Codes Mechanical Problem (1384); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent was partially deployed and was difficult to reconstrain.The target lesion was located in the moderate to severely tortuous and moderately calcified carotid artery.A 10x37,5.9f,135cm carotid wallstent was selected for use.Access was gained via the femoral artery and the stent was positioned in the lesion.When the stent was deployed around 50%, it was noted that the t-connector and heart shape hub were touching.The stent was not able to be fully deployed due to this issue.It was noted that when the physician was pinning and pulling, it seemed like tension was lost in the hub area and a pop was heard.The stent was re-sheathed, except for a small part at the tip, and then removed from the patient.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A visual and tactile inspection identified a complete outer sheath break located at approximately 1mm distal of the main t-body.Outer sheath damage was also noted approximately 185mm proximal from the distal tip.The device was returned with the stent partially deployed.The investigator was unable to deploy/reconstrain the stent.Due to the outer sheath break.

Brand Name
CAROTID WALLSTENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22948241
Report Number2124215-2025-60311
Device Sequence Number9124579
Product Code NIM
UDI-Device Identifier08714729781141
UDI-Public(01)08714729781141(17)270503(10)32774991
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P050019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001719060
Device Catalogue NumberM001719060
Device Lot Number0032774991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown